# SDR DL72E952112

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CK - CORROSION ON FUSELAGE FRAME TO SKIN ATTACH CLIP FWD SIDE STA 1010 BETWEEN STR 30/29R - REPAIR - REPLACED SKIN CLIP PER M/M 53-11-0.
